# SDR DHL2004804004

- Difficulty date: August 12, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Engine: Ge CFM562C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED A SUDDEN LOSS OF OIL QUANTITY AND PRESSURE THAT CAUSED THE FLIGHT CREW TO PERFORM EN ROUTE ENGINE SHUTDOWN OF THE NR 2 ENGINE.
